[an error occurred while processing this directive]
���¿��ټ��� �߼�����
   ��ҳ  �ڿ�����  ��ί��  Ͷ��ָ��  �ڿ�����  ��������  �� �� ��  ��ϵ����
�������պ����ѧѧ�� 2000, Vol. 26 Issue (5) :612-615    DOI:
���� ����Ŀ¼ | ����Ŀ¼ | ������� | �߼����� << | >>
������, ë����, �Ž���*
�������պ����ѧ ��ѧԺ
Matrix Coding in GA and Its Application to Fuzzy Modelling
DAI Ji-yang, MAO Jian-qin, ZHANG Jian-gang*
Beijing University of Aeronautics and Astronautics,School of Science

Download: PDF (0KB)   HTML 1KB   Export: BibTeX or EndNote (RIS)      Supporting Info
ժҪ ���Ŵ��㷨(GA)��ʵ��Ӧ����,������ⶼ���Բ������ṹ����.ģ����ģ�еĽṹ��ʶ��ָ��λ�������ռ�,����һ�ָ��ӵķ������Ż�����,ģ����ģ�Ϳɽ�����ռ�Ļ��ֱ�ʾ�ɶ������ṹ����ʽ.���������һ�����ṹ�ľ�����뷽��,���ֱ��뷽��ֱ�ۡ���,�dz��ʺ��Ŵ��㷨�ĸ����Ŵ�����.���ģ����ģ��,�����ṹΪ����,���þ�����뷽ʽ,�����Ŵ��㷨�Ż�����ռ�Ļ���,�õ���һ�����Ƚϸ߶����ӶȽϵ͵Ĵ���ģ����ģ��.
Email Alert
�ؼ����� ģ��ģ��   ������   ģ����   �Ż�   �Ŵ��㷨     
Abstract�� In the practical applications of genetic algorithm(GA), a lot of problems can be described as tree structures. In fuzzy modelling, the structure identification of a fuzzy model is to partition the input domain, which is in essence a process of complicated nonlinear optimization. The partition of the input domain can be expressed as a binary tree by a fuzzy tree model. A matrix coding approach to representing a binary tree is presented, which is simple and suitable for the genetic operations in GA. The partition of the input domain is optimized by GA with matrix coding for tree-structured individuals and theresulting suboptimal fuzzy tree model is obtained, which has higher precision and lower complexity of model. A simulation example is given to validate the proposed method.
Keywords�� fuzzy models   optimization   non-linear   fuzzy trees   genetic algorithm     
Received 1999-04-08;


About author: ������(1966-),��,�����Ž���,��ʿ��,100083,����.
������, ë����, �Ž���.GA������뷽��������ģ����ģ�е�Ӧ��[J]  �������պ����ѧѧ��, 2000,V26(5): 612-615
DAI Ji-yang, MAO Jian-qin, ZHANG Jian-gang.Matrix Coding in GA and Its Application to Fuzzy Modelling[J]  JOURNAL OF BEIJING UNIVERSITY OF AERONAUTICS AND A, 2000,V26(5): 612-615
http://bhxb.buaa.edu.cn//CN/     ��     http://bhxb.buaa.edu.cn//CN/Y2000/V26/I5/612
Copyright 2010 by �������պ����ѧѧ��